# SDR NACA20030070

- Difficulty date: January 24, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6
- Aircraft serial: 43554
- Aircraft time: 40,505 hours
- Engine: Pwa R2800CB3
- Engine time: 2,375 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A548VVDA
- Condition: Cracked
- Location: #6
- Part time: 1,453 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #3 ENGINE FEATHERED FOR BACKFIRING & VIBRATION.CORRECTIVE ACTION: REPLACED #6 CYLINDER.
